# SDR IPXA2016082307383

- Difficulty date: August 4, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB30326
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING L/E LOWER ACCESS PANEL 616AB DAMAGED. REMOVED, FABRICATED, AND INSTALLED A NEW ACCESS PANEL IAW DWG ARB3032 AND SRM 51-31-01.
